# SDR 2010FA0000937

- Difficulty date: August 19, 2010
- Submitted: September 3, 2010
- Operation: General aviation
- Aircraft: N2145U
- Make and model: Cessna T210N
- Aircraft serial: 21064776
- Engine: Cont IO550P
- Propeller: Hartzl PHCJ3YF1
- System (JASC): 7602 · Mixture Control
- Part: Stop Pin
- Part number: R6559211A3
- Part serial: BO9KA039R
- Condition: Missing
- Location: Mixture Control
- Part time: 187 hours
- Stage of operation: TX
- How discovered: O
- Nature of condition: Y, J
- Precautionary procedure: O

## Discrepancy

PILOT REPORTED ENGINE WOULD NOT SHUTDOWN WITH MIXTURE LEAN, UPON INSP OF CAUSE, FOUND MIXTURE STOP PIN MISSING AND HAD FALLEN OUT DURING OPERATION.
